# SDR SWIA201231513

- Difficulty date: August 12, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 25,612 hours, 21,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL LEFT EMERGENCY LIGHT IS OUT AND FLOOR TRACK LIGHT STRIP ROW 2-5 IS OUT.  (FLT 6425)  REPLACED NR 3 EMERGENCY LIGHT BATTERY PACK.  P/N: 2013-1A  S/N OFF: 82927
